Alert archive / Georgia / Areal Flood Warnings in 2012

Areal Flood Warning 2, NWS Jacksonville, FL

March 3, 20127 counties in Georgia

NWS Jacksonville, FL issued this areal flood warning at Mar 3, 2012, 3:31 PM EST for 7 counties in Georgia. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 3, 2012, 3:31 PM EST (20:31 UTC)
Expired
Mar 3, 2012, 5:30 PM EST
In force
119 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Flood severity
None

Counties Brantley County, GA, Camden County, GA, Charlton County, GA, Clinch County, GA, Echols County, GA, Glynn County, GA, Ware County, GA

The radar

The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.5 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 272 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
980 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
272 m²/s²
0-3 km storm-relative helicity
329 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this areal flood warning went out at Mar 3, 2:42 PM EST, 49 minutes earlier.

Area forecast discussion, Mar 3, 2:42 PM EST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
242 PM EST SAT MAR 3 2012

.SHORT TERM...SEVERE WEATHER IS ONGOING OVER SE GA WITH STRONG
ROTATING STORMS AND HEAVY RAINFALL. NEXT UPSTREAM SHORT WAVE OVER
THE SOUTHERN PLAINS WILL APPROACH THIS EVENING WHICH WILL LIKELY
RESULT IN ANOTHER ROUND OF SEVERE STORMS LATER THIS EVENING.
LOCALLY HEAVY RAINFALL WILL CONTINUE TONIGHT AND WILL EXTEND FLOOD
WATCH UNTIL 4 AM. MUCH COOLER AND DRIER AIR WILL SPREAD OVER THE
AREA SUNDAY MORNING WITH FRONTAL PASSAGE. WINDY CONDITIONS MAY
REQUIRE ANOTHER LAKE WIND ADVISORY. TEMPERATURES WILL FALL BELOW
NORMAL SUNDAY AND SUNDAY NIGHT WITH PATCHY FROST POSSIBLE WELL
INLAND EARLY MONDAY MORNING. TEMPERATURES WILL REBOUND TO NEAR
AVERAGE MONDAY AND TUESDAY AS FLOW BECOMES ONSHORE.

.LONG TERM...WEDNESDAY THROUGH SATURDAY...BUILDING UPPER RIDGE
LATE WEEK WILL INCREASE TEMPERATURES ONCE AGAIN AS ONSHORE FLOW
VEERS TO THE SOUTH. NEXT CHANCE OF RAIN WILL BE SATURDAY WHEN THE
NEXT COLD FRONT/UPPER TROUGH APPROACHES.

&&

.AVIATION...SHRA/TSRA WILL AFFECT TERMINALS TONIGHT...REACHING SSI
BY MID-AFTERNOON...AND NE FL TAFS BY EVENING. MVFR/IFR CONDITIONS
EXPECTED IN SHOWERS INTO EARLY SUNDAY MORNING. WIND GUSTS WILL BE
UP TO 35 KNOTS THROUGH 00Z OUTSIDE OF SHOWERS...AND POSSIBLY
STRONGER IN STORMS. RAIN SHOULD END BY AROUND 16Z SUN WITH VFR
THEREAFTER.

&&

.MARINE...WILL UPGRADE GALE WATCH TO A WARNING FOR SUNDAY AND
SUNDAY EVENING AS FREQUENT GUSTS TO GALE FORCE LOOKS LIKELY OFFSHORE.
WINDS/SEAS WILL TEMPORARILY DECREASE SUNDAY NIGHT AND MONDAY
BEFORE INCREASING AGAIN AS SURFACE HIGH STRENTHENS OVER THE MID-
ATLANTIC STATES TUESDAY.

RIP CURRENTS: LOW RISK THROUGH SUNDAY.

&&

.FIRE WEATHER...LOW RH'S AND STRONG WINDS WILL LIKLEY RESULT IN
RED FLAG CONDITIONS ON SUNDAY. WILL CONTINUE WITH THE WATCH FOR
NOW...ANOTHER WATCH MAY BE NEEDED INLAND ON MONDAY AS DRY AND
BREEZY CONDITIONS CONTINUE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  45  63  39  68 / 100  70   0   0
SSI  48  59  42  67 /  90  90   0   0
JAX  51  62  38  71 /  90  80   0   0
SGJ  52  62  43  70 /  80  80   0   0
GNV  51  61  36  73 /  90  80   0   0
OCF  53  62  37  74 /  80  80   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH SUNDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
     CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
     NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

GA...FLOOD WATCH THROUGH LATE TONIGHT FOR APPLING-ATKINSON-BACON-
     BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
     COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

     FIRE WEATHER WATCH SUNDAY AFTERNOON FOR APPLING-ATKINSON-BACON-
     BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
     COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

     LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR COASTAL
     CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.

AM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 4 AM EST SUNDAY
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     GALE WARNING FROM 4 AM TO 9 PM EST SUNDAY FOR ALTAMAHA SOUND GA
     TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
     BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
     AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 9 PM EST SUNDAY
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL OUT 20 NM.

&&

ZIBURA/SHASHY/KEEGAN
Hazardous weather outlook, Mar 3, 11:17 AM EST, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1117 AM EST SAT MAR 3 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-040615-
ALACHUA-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING-
ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)-
CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST-
GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-
PIERCE-PUTNAM-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE-
UNION-WARE-WAYNE-
1117 AM EST SAT MAR 3 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...TORNADO WATCH 68 IN EFFECT FOR SOUTHEAST GEORGIA TODAY AND
A PORTION OF INLAND NORTHEAST FLORIDA THROUGH 2 PM...

...SLIGHT RISK OF SEVERE THUNDERSTORMS AND HEAVY RAINFALL POSSIBLE
THIS AFTERNOON AND TONIGHT...

...FLOOD WATCH FOR SOUTHEAST GEORGIA THIS AFTERNOON AND TONIGHT...

...SMALL CRAFT ADVISORIES TONIGHT AND SUNDAY...

...GALE WATCH FOR THE OFFSHORE WATERS TONIGHT AND SUNDAY...

...FIRE WEATHER WATCH SUNDAY AFTERNOON FOR NORTHEAST FLORIDA...

.DAY ONE...TODAY AND TONIGHT...

A STRONG FRONTAL SYSTEM WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS
WILL IMPACT SOUTHEAST GEORGIA AND NORTHEAST FLORIDA TODAY AND
TONIGHT. A TORNADO WATCH IS IN EFFECT FOR MAINLY NORTH PORTIONS OF
THE AREA INCLUDING THE ADJACENT COASTAL WATERS OF SOUTHEAST GEORGIA
THROUGH 2 PM. THE WATCH MAY BE EXTENDED OUT IN TIME AND AREA THIS
AFTERNOON. DAMAGING WINDS AND LARGE HAIL ALONG WITH AN ISOLATED
TORNADO WILL BE POSSIBLE THROUGH EARLY TONIGHT. THUNDERSTORM
ACTIVITY WILL INCREASE ACROSS NORTHEAST FLORIDA THIS AFTERNOON
AND EVENING WITH POSSIBLE DAMAGING WINDS AND LARGE HAIL.

THE SQUALL LINE WILL STALL ACROSS SOUTHEAST GEORGIA THIS
AFTERNOON...AND PRODUCE WIDESPREAD RAINFALL AMOUNTS OF 2 TO 4
INCHES. LOCALLY HEAVY RAINFALL...UP TO 6 INCHES...WILL BE POSSIBLE
WHERE TRAINING STORMS PROGRESS ACROSS SOUTHEAST GEORGIA AND A FLOOD
WATCH HAS BEEN ISSUED.

SUSTAINED SOUTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 35 TO 40
MPH WILL BE POSSIBLE ACROSS NORTHEAST FLORIDA AND COASTAL SOUTHEAST
GEORGIA TODAY OUTSIDE OF THUNDERSTORM ACTIVITY. A LAKE WIND ADVISORY
HAS BEEN ISSUED.

SMALL CRAFT ADVISORIES ARE IN EFFECT TONIGHT FOR STRONG WINDS
FOLLOWING THE COLD FRONTAL PASSAGE. A GALE WATCH HAS ALSO BEEN
ISSUED FOR THE OFFSHORE WATERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH THURSDAY...

RELATIVE HUMIDITIES WILL FALL TO CRITICAL LEVELS SUNDAY...WITH A
FIRE WEATHER WATCH FOR NORTHEAST FLORIDA SUNDAY AFTERNOON. DRY AND
BREEZY CONDITIONS WILL LIKELY CONTINUE ON MONDAY.

A LONG PERIOD OF ONSHORE FLOW WILL START ON TUESDAY AND LAST THROUGH
THE END OF THE WEEK. ELEVATED RISK OF RIP CURRENTS CAN BE EXPECTED
ALONG WITH POSSIBLE COASTAL FLOODING AND BEACH EROSION AS THE FULL
MOON IMPACTS TIDAL LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED TODAY AND EARLY TONIGHT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI/SHASHY

In the hours before

Local storm report, Mar 3, 12:48 PM EST, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1248 PM EST SAT MAR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 PM     TSTM WND DMG     3 S COGDELL             31.12N 82.72W
03/03/2012                   CLINCH             GA   TRAINED SPOTTER

            TREES AND STREET SIGNS REPORTED DOWN NEAR COGDELL
            HIGHWAY. FUNNEL CLOUD ALSO SPOTTED BUT NOT CERTAIN IT WAS
            TOUCHING GROUND.

&&

ARS
Special weather statement, Mar 3, 12:50 PM EST, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1250 PM EST SAT MAR 3 2012

GAZ136-031830-
WAYNE-
1250 PM EST SAT MAR 3 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN WAYNE
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 130 PM EST...

AT 1250 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF ODUM...OR 8 MILES WEST
OF JESUP...MOVING EAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL ALSO
AFFECT AREAS AROUND ODUM...JESUP AND DOCTORTOWN THROUGH 130 PM EST.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EST SATURDAY AFTERNOON
FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3176 8191 3173 8190 3171 8187 3167 8184
      3166 8181 3160 8172 3150 8212 3170 8212
      3176 8192
TIME...MOT...LOC 1750Z 252DEG 34KT 3165 8192

PETERSON
Local storm report, Mar 3, 1:11 PM EST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
111 PM EST SAT MAR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     TSTM WND DMG     10 W HOMERVILLE         31.04N 82.92W
03/03/2012                   CLINCH             GA   LAW ENFORCEMENT

            NUMEROUS POWER LINES AND TREES DOWN 7 MILES NORTH OF
            DUPONT IN NORTHWEST CLINCH COUNTY ON TOMLINSON ROAD NEAR
            STATE ROADS 122 AND 168.

&&

PKEEGAN
Local storm report, Mar 3, 1:12 PM EST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
112 PM EST SAT MAR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FUNNEL CLOUD     JESUP                   31.60N 81.89W
03/03/2012                   WAYNE              GA   911 CALL CENTER

            FUNNEL CLOUD SPOTTED BY SHERIFF IN JESUP. NO DAMAGE WAS
            REPORTED.

&&

ARS
Local storm report, Mar 3, 2:27 PM EST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
227 PM EST SAT MAR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     FUNNEL CLOUD     HOBOKEN                 31.18N 82.13W
03/03/2012                   BRANTLEY           GA   EMERGENCY MNGR

            A FEW REPORTS OF FUNNEL CLOUD IN HOBOKEN AREA.

&&

ARS
Special weather statement, Mar 3, 2:59 PM EST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
259 PM EST SAT MAR 3 2012

GAZ150-163-032045-
CLINCH-WARE-
259 PM EST SAT MAR 3 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN WARE
AND NORTHERN CLINCH COUNTIES FOR STRONG WINDS VALID UNTIL 345 PM
EST...

AT 300 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2 MILES NORTH OF
DU PONT TO 25 MILES SOUTHWEST OF DU PONT...MOVING NORTHEAST AT 25
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
COGDELL...MANOR...HOMERVILLE...DU PONT AND ARGYLE THROUGH 345 PM EST.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS
AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST SATURDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3118 8288 3118 8268 3120 8267 3123 8241
      3092 8251 3085 8294 3087 8298 3111 8298
TIME...MOT...LOC 2000Z 246DEG 23KT 3103 8283 3086 8323

SHULER

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 2:19 AM ESTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more13 hr
Mar 3, 3:54 AM ESTGale WatchJAX11 hr
Mar 3, 3:10 PM ESTWind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more5 hr
Mar 3, 3:23 PM ESTGale WarningJAX30 hr
Mar 3, 3:06 AM ESTFlood WatchJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more21 hr
Mar 3, 9:37 AM ESTSevere Thunderstorm WarningJAXCoffee38 min
Mar 3, 9:59 AM ESTTornado WarningJAXCoffee31 min
Mar 3, 10:12 AM ESTSevere Thunderstorm WarningJAXBacon, Coffee, Jeff Davis33 min
Mar 3, 10:31 AM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Jeff Davis29 min
Mar 3, 10:48 AM ESTSevere Thunderstorm WarningJAXBacon, Coffee, Jeff Davis42 min
Mar 3, 11:01 AM ESTSpecial Weather StatementJAXWayne44 min
Mar 3, 11:07 AM ESTSpecial Weather StatementJAXAtkinson38 min
Mar 3, 11:39 AM ESTSpecial Weather StatementJAXBacon36 min
Mar 3, 12:03 PM ESTTornado WarningJAXAtkinson, Clinch, Ware42 min
Mar 3, 12:42 PM ESTTornado WarningJAXBrantley, Pierce, Ware48 min
Mar 3, 12:50 PM ESTSpecial Weather StatementJAXWayne40 min
Mar 3, 12:55 PM ESTSevere Thunderstorm WarningJAXWayne21 min
Mar 3, 1:13 PM ESTTornado WarningJAXBrantley, Pierce, Wayne47 min
Mar 3, 1:17 PM ESTTornado WarningJAXAtkinson, Clinch, Ware43 min
Mar 3, 1:43 PM ESTTornado WarningJAXBrantley, Glynn, Wayne25 min
Mar 3, 2:02 PM ESTTornado WarningJAXBrantley, Pierce, Ware43 min
Mar 3, 2:04 PM ESTAreal Flood WarningJAXAtkinson, Clinch, Pierce, Ware116 min
Mar 3, 2:27 PM ESTTornado WarningJAXBrantley, Glynn, Pierce, Wayne28 min
Mar 3, 2:44 PM ESTTornado WarningJAXGlynn31 min
Mar 3, 2:59 PM ESTSpecial Weather StatementJAXClinch46 min
Mar 3, 4:04 PM ESTSpecial Weather StatementJAXClinch, Echols, Ware41 min

Nearby

Areal Flood Warnings in Georgia, 2012Every areal flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.